# SDR SCNA97099

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 606549
- Condition: Corroded
- Location: Bs 1070-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND FLANGE CORRODED ON SEAT TRACK AT BS 1070 TO 1130, LBL 49.  REMOVED AND INSTALLED NEW SEAT TRACK IAW B727 SRM 51-30-02 AND 53-10-02.
